|Messed up my PEP
Dec 31, 2010
Hello, I have messed up my PEP regimen. I was exposed to vaginal secretions on non-intact skin on the 6th of Dec. I was put on Truvada and Kaletra by the local emergency room. Subsequently Ive had a nasty abdominal rash, ringing in the ears, palpitations, chest and abdominal pain, slightly elevated amylase, slightly larger than normal red cells, elevated blood pressure... Anyway, as I suspected the Kaletra is the culprit in most of my case. I skipped a dose on day 14 ( I still took the Truvada) and I skipped 2 doses on day 20(missed the whole day on Christmas day) again I have continued with the Truvada. I again tried to forge through with the Kaletra and yesterday Dec the 26th I had more chest pain after the Kaletra dosesso I went to emerge and they gave me an ECG and cardiac bloodwork and no problem was found. i was told to continue with the meeds...so when I got home i tried to take the kaletra and threw 2 back with some milk and within 10 or 15 min I threw up not from nausea but from nerves, im petrified to take there things because of the chest pain and palpitations, regardless if the ER says I have no heart damage, It just doesn't seem right and Im afraid to risk a cardiac event. Do you think I would still be covered for the last 7 days of my PEP if I just stick to the Truvada and drop the Kaletra? Thank You P.S. yes I know I should contact the prescribing DR. but believe me I've tried and he's on holiday until the 4th of Jan
| Response from Dr. McGowan
I would try to see a provider who is an HIV specialist or an infectious diseases doctor to evaluate the signs and symptoms that you are experiencing. In the meantime it is reasonable to continue the Truvada. Thanks Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- Bleeding After Pap Test
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.